# SDR ASAA2013020393813

- Difficulty date: February 3, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 22,872 hours, 6,829 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Relay
- Part number: JAD9F007
- Condition: Failed
- Location: Boost Pump
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT CENTER BOOST PUMP AUTO SHUTOFF INOPERATIVE.  DUPLICATED DEFECT.  FOUND R936 LT AUTO SHUTOFF 115V AC RELAY FAILED. REPLACED R936 RELAY REF WDM28-23-11.  ACCOMP CENTER TANK BOOST PUMP AUTO SHUTOFF FUNCTIONAL TEST REF MM28-22-00, OPS TEST NORMAL.
